MathSciNet Relay Station
MathSciNet bibliographic data
MR740170 (85h:06033) 06E05 (03G05)
Freniche, Francisco J. The number of nonisomorphic Boolean subalgebras of a power set. Proc. Amer. Math. Soc. 91 (1984), no. 2, 199–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement